# SDR CA010410027

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 601R3189233
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN PITT DURING TURN AROUND, FLT ATTENDANT & CREW WERE UNABLE TO CLOSE MAIN PASSENGER DOOR.  AFTER MULTIPLE ATTEMPTS CREW WERE ABLE TO CLOSE DOOR BUT WERE UNABLE TO RE-OPEN FROM INSIDE. NORTHWEST AIRLINK MAINT,  ENGINEERING & BOMBARDIER FSR WERE SENT TO PITT TO VERIFY REPORTED EVENT. IT NOTICED THAT WHEN ATTEMPTING TO SLOWLY CLOSE DOOR FROM INSIDE HANDLE WOULD JAM HALF WAY.  WHILE HAVING HANDLE HALF WAY,  TORQUE TUBES GREEN  LINES WERE ALIGNED, WITH SECONDARY LOCK ALIGNMENT LINE OFF BY APPROX 3/4 OF AN INCH. FLAPPER DOOR ALSO NOT FULLY CLOSED. LATCH BOX ASSY & ACTUATING RODS HAD NO VISUAL DEFECTS.THE RIG PINS WERE INST PER AMM. THE CNTL ROD ASSY
